# SDR CA091216005

- Difficulty date: December 13, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,066 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) PIREP- "IN CRUISE AT 10,000 FEET WE HAD A FIRE WARNING ON THE RT T-HANDLE + MASTER WARNING FLAG. (NO OTHER PARAMETERS OBSERVED OUT OF NORM) EXECUTED ENGINE SHUT DOWN WITH DISCHARGE OF THE FIRE BOTTLE."  SUBSEQUENT EMERGENCY CALLED AND LANDED IN YVR.   NO EVIDENCE OF FIRE WAS FOUND.  FWD FIRE LOOP FOUND BROKEN NEAR JUNCTION, UNDERNEATH THE FUEL NOZZLE AREA.  REPLACEMENT OF THE FIRE LOOP CONFIRMED DISCREPANCY.  HAWKER BEECHCRAFT CONSULTED AS IT SEEMED ODD A FIRE WARNING COULD COME OUT OF THE BROKEN LOOP.  THEY CONFIRMED THE POSSIBILITY IF THE INNER CORE AND OUTER SHEATH WERE TO BE PINCHED TOGETHER.  SEE ATTACHED LETTER AND PICTURE.  PREVIOUS NIGHT THE FUEL NOZZLES WERE REPLACED.  DUE TO THE CLOSE PROXIMITY IT IS A POSSIBILITY THAT THE LOOP COULD RECEIVE A BUMP OR HIT WHILE DOING THIS MX ACTION AND IT NOT BE NOTICED.  LATER TO FAIL IN FLIGHT WITH ENGINE VIBRATIONS.  SMS REPORT SUBMITTED BY PILOT, MAINTENANCE IS DECIDING BEST COURSE OF ACTION TO HELP LIMIT RE-OCCURRENCE.  CLOSED (TC NR 20091216005)
